Amoxicillin rash 2 year old

User - posted on 10/15/2015 ( no moms have responded yet )

4

0

2

My son recently was taking amoxicillin for the second time in his life he's two years old the first time didn't affect him both times for an ear infection the second time he just got done with it couple days ago a ticket for seven days and he seemed to get a rash one day after he was done taking it and when it first appeared I didn't think it was the moxacillin I thought it was a bug bite and then he got a rash and I didn't know what it was from I took them to the quick care the doctor said after I told him you know what his routine has been that he believes it's the amoxicillin and just to give him benadryl I asked them you think it could be anything else but by this that he said no I'm pretty sure it's the amoxicillin so I've been giving him benadryl one day after the quick care his rash blew up 100% in visual form this whole time my son it has not been itchy or has not been in pain he is been acting normal as can be but the rash looks incredible it spread all over his legs and body arms and face it looks really bad but he does not seem to be in pain he's not in pain and its not itchy because anyone else have any other helpful info so I can help on my situation thank you

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms